# SDR IPXA2015011685318

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PNEUMATIC STORAGE BOTTLE PRESSURE READING LOW.  SERVICED THE BOTTLE IAW MM 12-25-04-600-801.  LEAK CHECKED OK.
